# SDR R61A201308190751

- Difficulty date: August 19, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N105HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000163
- Aircraft time: 17,252 hours, 13,545 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sensor
- Part number: 1716280A
- Part serial: L5395
- Condition: Failed
- Location: Skew
- Part time: 4,799 hours, 3,732 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT APPROXIMATELY 1000 FT,  RECEIVED A CAUTION MESSAGE AND CHIME FOR SLAT FAIL. SLATS WERE IN POSITION 3 AND FLAPS CONTINUED TO WORK.  DECLARED AN EMERGENCY, RAN SLAT/FLAP FAIL PROCEDURES AND LANDED WITHOUT INCIDENT.  MX FOUND THAT BOTH LT OTBD SKEW SENSORS HAD FAILED AND REPLACED IAW AMM.  OPS CHECKED GOOD.
